Ive never heard of that as being symptoms from WD or PAWS... is it anxiety/panic attacks? is your throat actually swelling, or does it just feel like it is? I used to get debilitating panic attacks where I couldnt breathe or swallow...there was nothing actually wrong with my throat though, it just felt like it. ONce i took a xanax it would go away completely. (of course now Ive been on xanax for many years!) I hope your doctors figure out whats going on with you..good luck and keep us posted
Thanks for the reply , and i guess it could be anxiety. I justdidnt know if any one could develop heart or breathing problems such as asthma from withdrawing or maybe i just covered up health problems i was developing while on pain meds. Just gonna hang in there and try to get better. Good luck and God bless!
Were you on any benzodiazepines? I noticed when withdrawing from them that I would constantly "overbreathe" or take really deep breaths to try to get more air even though I was breathing fine.